Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 530172, 7 pages
http://dx.doi.org/10.1155/2013/530172
Research Article

New Proof for Balian-Low Theorem of Nonlinear Gabor System

1Department of Mathematics, Hanshan Normal University, Chaozhou, Guangdong 521041, China
2Department of Mathematics, Shantou University, Shantou, Guangdong 515063, China

Received 27 July 2013; Revised 24 September 2013; Accepted 25 September 2013

Academic Editor: T. S. S. R. K. Rao

Copyright © 2013 D. H. Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. H. Yuan, S. Z. Yang, X. W. Zheng, and Y. F. Shen, “New Proof for Balian-Low Theorem of Nonlinear Gabor System,” Journal of Function Spaces and Applications, vol. 2013, Article ID 530172, 7 pages, 2013. https://doi.org/10.1155/2013/530172.